# SDR QXEA0000977

- Difficulty date: April 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND WING CRACKED Z STRINGER AT STATION 4705 AND STRINGER 2.13.  REPAIRED IAW HORIZON AIR EA 4-57-393.
